Alert archive / California / Frost Advisories in 2015

Frost Advisory 11, NWS Eureka, CA

March 31, 2015

NWS Eureka, CA issued this frost advisory at Mar 31, 2015, 2:53 PM PDT. It took effect at Apr 1, 2015, 3:00 AM PDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2015, 2:53 PM PDT (21:53 UTC)
In effect from
Apr 1, 2015, 3:00 AM PDT
Expired
Apr 1, 2015, 7:27 AM PDT
In force
4 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WWUS76 KEKA 312153
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
253 PM PDT TUE MAR 31 2015

CAZ002-076-011100-
/O.NEW.KEKA.FR.Y.0011.150401T1000Z-150401T1500Z/
MENDOCINO COAST-MENDOCINO INTERIOR-
253 PM PDT TUE MAR 31 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT WEDNESDAY. 

* LOW TEMPERATURES...MID 30S.

* LOCATIONS INCLUDE...WILLITS...BROOKTRAILS...COVELO...DOS
  RIOS...LAYTONVILLE...BOONVILLE...PHILO...POTTER VALLEY AND
  ANDERSON VALLEY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
145 
WWUS76 KEKA 011051
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
351 AM PDT WED APR 1 2015

CAZ002-076-011500-
/O.CON.KEKA.FR.Y.0011.000000T0000Z-150401T1500Z/
MENDOCINO COAST-MENDOCINO INTERIOR-
351 AM PDT WED APR 1 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

* LOW TEMPERATURES...MID 30S.

* LOCATIONS INCLUDE...WILLITS...BROOK TRAILS...COVELO...DOS 
  RIOS...LAYTONVILLE...BOONVILLE...PHILO...POTTER VALLEY AND 
  ANDERSON VALLEY. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
359 
WWUS76 KEKA 011427
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
727 AM PDT WED APR 1 2015

CAZ002-020300-
/O.CAN.KEKA.FR.Y.0011.000000T0000Z-150401T1500Z/
/O.NEW.KEKA.FR.Y.0012.150402T1000Z-150402T1500Z/
MENDOCINO COAST-
727 AM PDT WED APR 1 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY. THE
FROST ADVISORY HAS BEEN CANCELLED. 

* LOW TEMPERATURES...MID 30S.

* LOCATIONS INCLUDE...ANDERSON VALLEY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CAZ076-020300-
/O.CAN.KEKA.FR.Y.0011.000000T0000Z-150401T1500Z/
/O.NEW.KEKA.FZ.A.0002.150402T1000Z-150402T1500Z/
MENDOCINO INTERIOR-
727 AM PDT WED APR 1 2015

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING. THE FROST ADVISORY HAS BEEN CANCELLED. 

* LOW TEMPERATURES...LOWER 30S.

* LOCATIONS INCLUDE...WILLITS...BROOKTRAILS...COVELO...DOS
  RIOS...LAYTONVILLE...AND POTTER VALLEY.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

CAZ003-020300-
/O.NEW.KEKA.FR.Y.0012.150402T1000Z-150402T1500Z/
NORTH COAST INTERIOR-
727 AM PDT WED APR 1 2015

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM PDT THURSDAY. 

* LOW TEMPERATURES...MID 30S.

* LOCATIONS INCLUDE...GASQUET...ORLEANS AND GABERVILLE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Mar 31, 3:48 AM PDT, 11 hours 5 minutes earlier.

Area forecast discussion, Mar 31, 3:48 AM PDT, 11 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
348 AM PDT TUE MAR 31 2015

.SYNOPSIS...A WEAK COLD FRONT MOVING THROUGH THE REGION WILL
PRODUCE A CHANCE OF LIGHT RAIN THIS MORNING.

&&

.DISCUSSION...A WEAK COLD FRONT MOVING THROUGH THE REGION EARLY
THIS MORNING HAS PRODUCED LIGHT SHOWERS OVER PORTIONS OF THE AREA.
RAINFALL AMOUNTS WILL BE LESS THAN A QUARTER OF AN INCH PRIMARILY
OCCURRING ACROSS AREAS OF DEL NORTE COUNTY. A LOW PRESSURE TROUGH
WILL MOVE THROUGH THE REGION TONIGHT AND EARLY WEDNESDAY MORNING
PRODUCING A SLIGHT CHANCE FOR SHOWERS PRIMARILY ACROSS NORTHERN
AREAS AND DEL NORTE COUNTY. SLIGHTLY LOWER TEMPERATURES WILL OCCUR
THE NEXT FEW DAYS IN THE WAKE OF THE WEAK COLD FRONT. CLOUDINESS
WILL DECREASE TONIGHT AND WEDNESDAY WITH DRIER AIR MOVING INTO THE
REGION. WEDNESDAY NIGHT THROUGH FRIDAY DRIER AIR AND MOSTLY CLEAR
SKIES WILL ALLOW FOR RADIATIONAL COOLING. THEREFORE FROST MAY
OCCUR ACROSS INTERIOR VALLEYS WEDNESDAY, THURSDAY AND FRIDAY
MORNINGS. A WEAK COLD FRONT WILL MOVE THROUGH THE REGION SATURDAY.
THERE IS A CHANCE OF SHOWERS MOVING THROUGH THE AREA AT TIMES THIS
WEEKEND AND MONDAY DUE TO THE COLD FRONT. TEMPERATURES WILL REMAIN
SLIGHTLY LOWER THAN NORMAL THIS WEEKEND AND EARLY NEXT WEEK IN
THE WAKE OF THE COLD FRONT.

&&

.AVIATION...GENERALLY LIGHT RAINS CONTINUE TO MOVE ASHORE EARLY THIS
MORNING. VISIBILITIES IN RAIN AND FOG HAVE BEEN REDUCED TO BETWEEN 2
AND 4 MILES AT KCEC AND KACV. MVFR TO IFR CEILINGS HAVE BEEN
OCCURRING WITH THE RAIN. CEILINGS ARE EXPECTED TO GRADUALLY LIFT
LATER THIS MORNING AS RAINS BECOME MORE SHOWERY. WINDS WILL ALSO
INCREASE WITH GUSTS OVER 20 KTS. SOME MORNING LOW CLOUDS ARE
POSSIBLE AROUND KUKI. OTHERWISE...VFR CONDITIONS ARE EXPECTED. LIKE
COASTAL LOCATIONS...WINDS WILL INCREASE BY MIDDAY WITH GUSTS OVER 20
KTS. /SEC

&&

.MARINE...WINDS AND SEAS HAVE BEEN RUNNING JUST BELOW ADVISORY
CRITERIA IN THE S WATERS SO FAR THIS MORNING. HOWEVER...WINDS AND
SEAS WILL GRADUALLY INCREASE AS N WINDS INCREASE BEHIND A PASSING
FRONT...AND THE SMALL CRAFT ADVISORY S OF CAPE MENDOCINO CONTINUES
FROM 9 AM THIS MORNING THRU 3 AM EARLY WED MORNING. N WINDS WILL
DECREASE SLIGHTLY LATE TONIGHT ONLY TO INCREASE AGAIN BY WED
AFTERNOON AND GUSTS TO GALE FORCE ARE EXPECTED TO SPREAD ACROSS
PORTIONS OF THE OFFSHORE WATERS BY WED EVENING. A GALE WATCH MAY BE
NEEDED LATER TODAY. WINDS ARE EXPECTED TO EASE BY FRI...BUT REMAIN
ELEVATED OVER THE S OUTER WATERS INTO THE FIRST HALF OF THE WEEKEND.
THE WNW WAVE TRAIN CURRENTLY AROUND 8 FT AT 13 SECONDS WILL SLOWLY
DECAY BEFORE ANOTHER TRAIN ARRIVES LATER IN THE WEEK. THIS WILL HELP
MAINTAIN AN ELEVATED SEA STATE THROUGH THE WEEK. /SEC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 3 AM PDT
     WEDNESDAY FOR PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 31, 3:52 AM PDT, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
352 AM PDT TUE MAR 31 2015

CAZ001-002-011100-
REDWOOD COAST-MENDOCINO COAST-
352 AM PDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-076-011100-
NORTH COAST INTERIOR-MENDOCINO INTERIOR-
352 AM PDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PATCHY FROST IS POSSIBLE WEDNESDAY AND THURSDAY MORNINGS. A FEW
NORMALLY COLDER LOCATIONS MAY DROP JUST BELOW FREEZING PRIOR TO
DAYBREAK EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-011100-
UPPER TRINITY RIVER-
352 AM PDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:18 PM PDTGale WarningEKA42 hr
Mar 31, 3:18 PM PDTSmall Craft AdvisoryEKA3 days

Nearby

Frost Advisories in California, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.